MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 50MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 50MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186770450S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the stylet could not be removed from the screw.No further information provided.This report is for one (1) viper prime cfx fen x-tab polyaxial screw 5.5 7 x 50mm.This is report 1 of 2 for (b)(4).

Brand Name
VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 50MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9943660
Report Number1526439-2020-00841
Device Sequence Number19490217
Product Code KWP
UDI-Device Identifier10705034530260
UDI-Public(01)10705034530260
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770450S
Device Catalogue Number186770450S
Device Lot NumberTBWBH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/09/2020
Patient Sequence Number1